# SDR SWIA202159201

- Difficulty date: March 22, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 533, S25-26l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOUBLER PLATE AT F.S. 533.00 STGR 26L TO STGR 25L IS CORRODED.     (C-CHECK RO 6/29/2021)    REPLACED DOUBLER PLATE IN FWD CARGO COMPARTMENT AT F.S. 533.00 STGR 26L TO STGR 25L IAW MHIRJ REO 670-53-31-656 REV -- DATED 2021-05-17 REFERENCE CONTINUATION CARD FOR WORK PERFORMED. NO CHANGE TO WEIGHT AND BALANCE, SEE ATTACHED MAJOR REPAIR M-337 AND SKYCARD 51-900-1002-SKY ATTACHED.
